# SDR C2XA02TY118

- Difficulty date: August 2, 2002
- Submitted: August 3, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 3,706 hours, 3,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523509403
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION, A CHAFE MARK WAS FOUND ON FRAME 70 NEXT TO THE BLEED AIR DUCT.  BLENDED OUT THE AREA, PERFORM A DYE INSPECTION, ALODINED AND PAINTED.  NO DEFECTS WERE FOUND AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
